# SDR HEER20151216022

- Difficulty date: December 16, 2015
- Submitted: December 21, 2015
- Operation: General aviation
- Aircraft: N745P
- Make and model: Skrsky S76C
- Aircraft serial: 760619
- Aircraft time: 8,281 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902104
- Part serial: 47314852
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LIGHT CAME ON DURING FLIGHT.  PERFORMED EMERGENCY ENGINE FIRE PROCEDURES.  REPLACED FLAME DETECTORS.
